# SDR 99ZZZX2849

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Condition: Malfunctioned
- Location: Csas
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ANNUNCIATOR LIGHT.  REF:  MCN NR 2.
